On the distribution of free path lengths for the periodic Lorentz gas II
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 6, p. 1151-1163
@article{M2AN_2000__34_6_1151_0,
     author = {Golse, Fran\c cois and Wennberg, Bernt},
     title = {On the distribution of free path lengths for the periodic Lorentz gas II},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {34},
     number = {6},
     year = {2000},
     pages = {1151-1163},
     zbl = {1006.82025},
     mrnumber = {1812731},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2000__34_6_1151_0}
}
Golse, François; Wennberg, Bernt. On the distribution of free path lengths for the periodic Lorentz gas II. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 6, pp. 1151-1163. http://www.numdam.org/item/M2AN_2000__34_6_1151_0/

[1] C. Boldrighini, L.A. Bunimovich and Ya. G. Sinai, On the Boltzmann equation for the Lorentz gas. J. Statist. Phys. 32 (1983) 477-501. | MR 725107 | Zbl 0583.76092

[2] J. Bourgain, F. Golse and B. Wennberg, On the distribution of free path lengths for the periodic Lorentz gas. Comm. Math. Phys. 190 (1998) 491-508. | MR 1600299 | Zbl 0910.60082

[3] L.A. Bunimovich and Ya.G. Sinai, Markov Partitions of Dispersed Billiards. Comm. Math. Phys. 73 (1980) 247-280. | MR 597749 | Zbl 0453.60098

[4] L.A. Bunimovich and Ya.G. Sinai, Statistical properties of the Lorentz gas with periodic configurations of scatterers. Comm. Math. Phys. 78 (1981) 479-497. | MR 606459 | Zbl 0459.60099

[5] L.A. Bunimovich, Ya.G. Sinai and N.I. Chernov, Markov partitions for two-dimensional hyperbolic billiards. Russian Math. Surveys 45 (1990) 105-152. | MR 1071936 | Zbl 0721.58036

[6] L.A. Bunimovich, Ya.G. Sinai and N.L. Chernov, Statistical properties of two-dimensional hyperbolic billiards. Russian Math. Surveys 46 (1991) 47-106. | MR 1138952 | Zbl 0780.58029

[7] H.S. Dumas, L. Dumas and F. Golse, Remarks on the notion of mean free path for a periodic array of spherical obstacles. J. Statist Phys. 87 (1997) 943-950. | MR 1459048 | Zbl 0952.82512

[8] G. Gallavotti, Rigorous theory of the Boltzmann equation in the Lorentz gas. Nota Interna No. 358, Istituto di Fisica, Università di Roma (1972).

[9] F. Golse, Transport dans les milieux composites fortement contrastés. I. Le modèle du billard. Ann. Inst. H. Poincaré Phys. Théor. 61 (1994) 381-410. | Numdam | MR 1311536 | Zbl 0813.35089

[10] H. Spohn, The Lorentz flight process converges to a random flight process. Comm. Math. Phys. 60 (1978) 277-290. | MR 496299 | Zbl 0381.60099